Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

374 Publications


2015 | Journal Article | IST-REx-ID: 2271 | OA
Kolmogorov V, Thapper J, Živný S. The power of linear programming for general-valued CSPs. SIAM Journal on Computing. 2015;44(1):1-36. doi:10.1137/130945648
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 256 | OA
Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2015;2017(731). doi:10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
Browning TD, Munshi R. Pairs of diagonal quadratic forms and linear correlations among sums of two squares. Forum Mathematicum. 2015;27(4):2025-2050. doi:10.1515/forum-2013-6024
View | DOI | Download (ext.)
 

2015 | Book Chapter | IST-REx-ID: 258
Browning TD. A survey of applications of the circle method to rational points. In: Arithmetic and Geometry. Cambridge University Press; 2015:89-113. doi:10.1017/CBO9781316106877.009
View | DOI
 

2015 | Journal Article | IST-REx-ID: 259
Browning TD, Vishe P. Rational points on cubic hypersurfaces over F_q(t) . Geometric and Functional Analysis. 2015;25(3):671-732. doi:10.1007/s00039-015-0328-5
View | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications